# SDR AALA202403187686

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 33,571 hours, 14,368 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE IS FALLING OUT OF ITS HOLDER. MAINTENANCE REMOVED, ADJUSTED, REINSTALL SLIDE PACK I.A.W. AMM  25-66-01.
